全部文献期刊会议图书|学者科研项目
中外文文献  中文文献  外文文献
作者:V. I. Kravets’ , T. V. Koval’chuk ...
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2018, Vol.70 (2), pp.232-242
摘要:We study the application of the method of averaging to the problems of optimal control over functional differential equations. The procedure of averaging allows one to replace the original problem by the problem of optimal control over a system of ordinary differential equations....
作者:O. V. Karpenko , V. I. Kravets’ , O. M. Stanzhyts’kyi
来源:[J].Ukrainian Mathematical Journal(IF 0.154), 2013, Vol.65 (2), pp.249-259
摘要:We establish conditions required for the oscillation behavior of solutions of linear functional-difference equations and discrete linear difference equations of the second order in the case where the corresponding solutions of their differential analogs are oscillating on a segme...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×